Journal of Symbolic Logic

Reflecting on Incompleteness

Solomon Feferman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 1 (1991), 1-49.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743549

Mathematical Reviews number (MathSciNet)
MR1131728

Zentralblatt MATH identifier
0746.03046

JSTOR
links.jstor.org

Citation

Feferman, Solomon. Reflecting on Incompleteness. J. Symbolic Logic 56 (1991), no. 1, 1--49. https://projecteuclid.org/euclid.jsl/1183743549


Export citation